# SDR DXTA2025010801865

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 7,726 hours, 5,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2503
- Part serial: 42572
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH POWER OFF  AND EMERGENCY LIGHTS TURNED TO ARM POSITION NO LIGHTS ILLUMINATE INSIDE OR OUTSIDE PLANE.  DID THE  2 30 MINUTE CHARGES AND STILL NOT WORKING. CORRECTIVE ACTION: REPLACED BATTERY. OPS CHECK GOOD. IAW CE680A AMM 33-50-06.
